# SDR UALA2013013000553

- Difficulty date: January 29, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 67,984 hours, 11,856 cycles
- Engine: Pwa PW4077
- Engine time: 61,649 hours, 11,221 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SURGES.  NOTICEABLE ENGINE VIBRATION DESCENDING THRU FL180.  LEFT ENGINE VIBRATION 2.4,  RIGHT ENGINE VIBRATION .5.  REPLACED LT ENGINE.
